# SDR HEEA077249

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,110 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Adapter
- Part number: 206362002103
- Condition: Worn
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INDICATOR ADAPTER IS WORN.
